# SDR VTZA990149

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 21A00511500
- Condition: Inoperable
- Location: Rows 7-10
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE, FOUND EMERGENCY TRACK LIGHTING ROWS 7, 8, 9, AND 10 INOPERABLE.  MAINTENANCE OPENED DMI 47104, MEL 33-14.  MAINTENANCE CLOSED DMI 47104 ON 6-3-99 BY REMOVING AND REPLACING EMERGENCY FLOOR TRACK LIGHTING.  OPS CHECK OK. AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
